Rated 4.5/5 based on 5 votes

Top
10
Doctor insights on: Allegra D Vs Claritin D

Share
1

1
Can i take Claritin d after taking allegra d?

Can i take Claritin d after taking allegra d?

No: Both have pseudoepinedrine in them and too much could cause your blood pressure to increase, your heart to race and would make you jittery. ...Read more

Get help from a doctor now ›
Dr. Bennett Machanic
Board Certified
46 years in practice
47M people helped
Get help from a real doctor now
Continue

Allegra D (Definition)

Allegra d is a combination oral medication approved for seasonal and perennial allergic rhinitis. It contains Allegra (fexofenadine), a non-sedating antihistamine and Pseudoephedrine (d) an oral decongestant. It is available in 12 hour dosing and once daily dosing for persons over 12 years old. It is now ...Read more


Dr. Bennett Machanic
Board Certified
46 years in practice
47M people helped
Get help from a real doctor now
Continue
3

3
What can cause shortness of breath, when albuterol doesn't work, these are real physical symptoms not anxiety. Have tried albuterol, corticosteroids, allegra-d, nexium, prozac, muscle relaxers, and claritin-d.Have seen doctors and specialists inluding pul

Well : Well presence of allergies, hyper inflated lungs on cxr and dyspnea suggest asthma. You can have normal pfts (pulmonary function tests) ad still have asthma.I am not sure you have been tried on but usually you need blood test or skin test for allergies and a total ige level ( blood test). You could try inhalers on regular basis for example advair or Dulera on twice a day basis and see if this will help you symptomatically. Some times treatment of asthma can become difficult and will need some patience at your and your doctors end. Hope this helps. ...Read more

Get help from a doctor now ›
4

4
Can you take Claritin d and allegra together?

Can you take Claritin d and allegra together?

Yes, but why: Claritin and Allegra are both new generation antihistamines while the d is pseudoephedrine, a decongestant. Typically one or the other medication should be sufficient, although there are no drug interactions or side effects. If you think you need both, see an allergist for a better treatment plan. ...Read more

Get help from a doctor now ›
Dr. Bennett Machanic
Board Certified
46 years in practice
47M people helped
Get help from a specialist now
Continue
5

5
Is it bad if i take benadryl, claritin, amd allegra-d all in one day?

Is it bad if i take benadryl, claritin, amd allegra-d all in one day?

Similar medicines: All of these medicines are antihistamines. Taking combinations of antihistamines increases the possibility of side effects. If antihistamines are not working at recommended doses see a doctor. You may need a different type of treatment for your problem. ...Read more

Get help from a doctor now ›
9

9
Is claritan d better than allegra d?

Is claritan d better than allegra d?

No : Both are antihistamine decongestant combinations. There is no significant data that would suggest one is clearly superior to the other. ...Read more

Get help from a doctor now ›
10

10
Need help docs! my allergies have been really acting up. I have always used alegra but its not helping. Would Claritin d be better?

Need help docs! my allergies have been really acting up. I have always used alegra but its not helping. Would Claritin d be better?

Allergist can help: Sometimes people become insensitive to an allergy medication that has worked for them in the past, and they may need to switch. Going to one that includes a decongestant can have other concerns, as some people are sensitive to them and it could even raise blood pressure. An allergist may be able to offer stronger prescription medications and nasal sprays, and possibly prevent future problems. ...Read more

Get help from a doctor now ›
Dr. Michael Finkelstein
325 doctors shared insights

Allegra (Definition)

Allegra is an antihistamine otherwise known by its generic name fexofenadine. It is similar in effect ...Read more


Dr. Tanya Russo
305 doctors shared insights

Fexofenadine (Definition)

Fexofenadine, previously marketed under the brand name allegra, is an antihistamine similar ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
46 years in practice
47M people helped
Continue
70,000 doctors available
Get health
Give health
Get a virtual consult with a top U.S. doctor
We'll donate a virtual consult to a charity of your choice

Because healthcare is a fundamental human right!
Get & Give now!
Find us on Facebook